# SDR SIMA20120707001

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 22,452 hours, 19,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2965 THE CREW REPORTED THE EMERGENCY LIGHTING SYSTEM FLOOR PROXIMITY STRIPS AT ROWS 3A, 5A, 6A, & 7A WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-INSTALLED ELECTRICAL CONNECTION IAW EMB 145 AMM 30-50-12.  THE LIGHT CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
